174
Views
7
CrossRef citations to date
0
Altmetric
Section B

Dissipativity of θ-methods for a class of nonlinear neutral delay integro-differential equations

&
Pages 2029-2046 | Received 06 May 2011, Accepted 26 May 2012, Published online: 03 Jul 2012
 

Abstract

This paper is focused on the analytic and numerical dissipativity of nonlinear neutral delay integro-differential equations of the form . The dissipativity criteria of the theoretical solutions are obtained by applying the generalization of the Halanay inequality. Furthermore, the dissipativity of one-leg θ-methods and linear θ-methods for the underlying system is investigated. It is shown that, for ½<θ≤1, both the one-leg θ-methods and linear θ-methods are dissipative. Numerical example illustrates the theoretical results.

2000 AMS Subject Classifications::

Acknowledgements

We acknowledge three anonymous reviewers for their constructive criticism of our paper. This work is supported by the NNSF of Shandong Province (No. ZR2010AQ021), the Key Project of Science and Technology of Weihai (No. 2010-3-96), the NSFC under grant No.11026189 and the Natural Scientific Research Innovation Foundation in Harbin Institute of Technology (No. HIT.NSRIF.201016 and HIT.NSRIF.201014).

Log in via your institution

Log in to Taylor & Francis Online

PDF download + Online access

  • 48 hours access to article PDF & online version
  • Article PDF can be downloaded
  • Article PDF can be printed
USD 61.00 Add to cart

Issue Purchase

  • 30 days online access to complete issue
  • Article PDFs can be downloaded
  • Article PDFs can be printed
USD 1,129.00 Add to cart

* Local tax will be added as applicable

Related Research

People also read lists articles that other readers of this article have read.

Recommended articles lists articles that we recommend and is powered by our AI driven recommendation engine.

Cited by lists all citing articles based on Crossref citations.
Articles with the Crossref icon will open in a new tab.